# SDR 0103439620

- Difficulty date: May 15, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N620NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47533
- Aircraft time: 56,185 hours, 68,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During H-check found corrosion damage on external side of fuselage skin. Corrosion is in area of a chem-milled pocket of .113" thickness. Repaired per EA. 96-183986
